Alert archive / Wyoming / Flash Flood Warnings in 2008
Flash Flood Warning 5, NWS Riverton, WY
NWS Riverton, WY issued this flash flood warning at Jul 6, 2008, 2:47 PM MDT for Johnson County, Natrona County, Wyoming. It was in force for 118 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 6, 2008, 2:47 PM MDT (20:47 UTC)
- Expired
- Jul 6, 2008, 4:45 PM MDT
- In force
- 118 min
- Issued by
- NWS Riverton, WY
- Area
- Storm-based polygon
- Flood severity
- None
Counties Johnson County, WY, Natrona County, WY
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Riverton, WY (KRIW), launched 12:00Z, 8.8 hours before the alert went out and 132 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 544 J/kg
- Mixed-layer CIN
- -173 J/kg
- Mixed-layer LCL
- 1453 m above ground
- 0-6 km bulk shear
- 30 kt
- 0-1 km storm-relative helicity
- 41 m²/s²
- 0-3 km storm-relative helicity
- 117 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.7
The text
As transmitted, in the capitals the NWS used until 2016.
000 WGUS55 KRIW 062047 FFWRIW WYC019-025-062245- /O.NEW.KRIW.FF.W.0005.080706T2047Z-080706T2245Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING NATIONAL WEATHER SERVICE RIVERTON WY 247 PM MDT SUN JUL 6 2008 THE NATIONAL WEATHER SERVICE IN RIVERTON HAS ISSUED A * FLASH FLOOD WARNING FOR... NORTH CENTRAL NATRONA COUNTY IN CENTRAL WYOMING... SOUTHWESTERN JOHNSON COUNTY IN NORTH CENTRAL WYOMING... * UNTIL 445 PM MDT * AT 240 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED VERY HEAVY RAIN FROM A THUNDERSTORM OVER THE WARNED AREA. * LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO HOLE IN THE WALL AND RED WALL ADDITIONAL RAINFALL AMOUNTS OF 1.5 INCHES ARE POSSIBLE IN THE WARNED AREA. A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING. IF YOU ARE IN THE WARNING AREA MOVE TO HIGHER GROUND IMMEDIATELY. RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY AUTOMOBILE. REPORT FLOODING TO THE NATIONAL WEATHER SERVICE OFFICE IN RIVERTON AT 1-800-211-1448. LAT...LON 4371 10710 4371 10667 4338 10667 4338 10710 $$ CHURCH
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Riverton, WY wrote its last area forecast discussion before this flash flood warning went out at Jul 6, 3:00 AM MDT, 11 hours 47 minutes earlier.
Area forecast discussion, Jul 6, 3:00 AM MDT, 11 hours 47 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE RIVERTON WY 300 AM MDT SUN JUL 6 2008 .SHORT TERM...TODAY THROUGH TUESDAY NIGHT A FEW SHOWERS MOVED THROUGH THE EASTERN THIRD OF THE CWA DURING THE LATE EVENING HOURS OF SATURDAY...WITH THE MAJORITY OF HEAVIER SHOWER ACTIVITY STAYING TO THE EAST AND NORTH. PACIFIC TROUGH CURRENTLY MOVING OFF THE PACIFIC COAST...WITH CONTINUED EASTERLY MOVEMENT TOWARDS WYOMING EXPECTED THIS MORNING AND AFTERNOON. BOTH GFS AND NAM MODELS HAVE COME INTO BETTER AGREEMENT THIS MORNING WITH THE PROGRESSION OF THE SYSTEM THIS AFTERNOON. PACIFIC TROUGH WILL MOVE INTO WESTERN WYOMING BY THE LATE AFTERNOON HOURS...PUSHING A COLD FRONT THROUGH THE CWA THIS AFTERNOON... WHICH WILL BRING ADDITIONAL MOISTURE ACROSS THE CWA. MEANWHILE...A JET STREAK WILL ALSO MOVE THROUGH THE NORTHEASTERN THIRD OF THE CWA AREA THIS AFTERNOON...MOVING TO THE NORTHEAST OF THE CWA BY THIS EVENING. MODERATE QG FORCING ALSO NOTED TO MOVE THROUGH THE CWA THIS MORNING AND AFTERNOON. THE JET STREAK AND FORCING WILL HELP TO BRING SIGNIFICANT INSTABILITY ACROSS THE EASTERN PORTION OF THE CWA. SHOWERS AND THUNDERSTORMS ARE ANTICIPATED THROUGH THE MORNING AND AFTERNOON HOURS. PWAT VALUES OF 1 TO 1.5 INCHES OF LIQUID ARE PRESENT IN THE 00Z NAM RUN ALLOWING FOR THE THOUGHT THAT STORMS WILL CONTAIN HEAVY RAINS. LI/S ACROSS NATRONA AND JOHNSON COUNTY...AS WELL AS INTO THE BIG HORN BASIN REMAIN IN THE -3 TO -6 RANGE...WITH CAPE/S OF 1200 TO 2000 J/KG PRESENT IN THE AFTERNOON HOURS. MAIN CHANGE IN THE MODELS WAS MOVING THESE STRONGER INSTABILITIES FURTHER WEST TO INCLUDE THE MAJORITY OF THE BIG HORN BASIN EXCLUDING CODY. STORMS IN NATRONA...AND JOHNSON COUNTIES...AS WELL AS THE BIG HORN BASIN HAVE THE POTENTIAL TO BECOME SEVERE THIS AFTERNOON...ESPECIALLY AFTER 21Z...WHEN DAMAGING WINDS AND LARGE HAIL MAY ACCOMPANY STORM ACTIVITY. OTHER STRONG THUNDERSTORMS WITH SMALL HAIL AND GUSTY WINDS MAY IMPACT THE MAJORITY OF THE REMAINING PORTIONS OF THE CWA THROUGH THE LATE MORNING AND AFTERNOON HOURS. WITH ALL STORMS...THE POTENTIAL FOR FREQUENT LIGHTNING EXISTS. THESE STORMS SHOULD TAPER OFF AND EXIT THE AREA OVERNIGHT TONIGHT...AS A RIDGING PATTERN RETURNS TOT HE CWA. NORTHWESTERLY WINDS ANTICIPATED TO MOVE OVER THE CWA BY MONDAY MORNING...HELPING TO USHER IN A MORE STABLE ENVIRONMENT. TEMPERATURES WILL WARM AGAIN MONDAY AND TUESDAY UNDER THIS PATTERN...WITH VALUES RETURNING TO THE LOW 90S ACROSS THE EASTERN BASINS. DAYTIME HEATING WILL BRING SOME INSTABILITY ON MONDAY AND TUESDAY...ALLOWING FOR ISOLATED SHOWERS AND THUNDERSTORMS BOTH DAYS. .LONG TERM...WEDNESDAY THROUGH SUNDAY FLAT RIDGE OVER THE AREA WEDNESDAY WITH LIMITED MOISTURE AND INSTABILITY. WILL LEAVE OUR ISOLATED POPS IN FOR THE FAVORED NW FLOW AREAS. ON THURSDAY...RIDGE AXIS SHIFTS SLIGHTLY EAST OF THE AREA WITH DRIVER W TO WSW FLOW DEVELOPING. WILL LIMIT ANY CONVECTION TO THE FAR NRN MTNS. MODELS BEGIN TO DIVERGE SIGNIFICANTLY FRIDAY INTO THE WEEKEND. THE NEW ECMWF CONTINUES THE IDEA OF A TROUGH DIGGING INTO THE PACNW WITH SUBTROPICAL MOISTURE MOVING NWD AHEAD OF IT INTO WYOMING SATURDAY. THE GFS SHOWS THE INITIAL TROUGH MOVING ACROSS MONTANA ON FRIDAY BUT JUST A RATHER DRY WLY FLOW OVER THE WEEKEND. THIS IS THE FIRST NIGHT IN THE PAST 5 THAT THE GFS HAS SWITCHED SO DRAMATICALLY FROM SOME SORT OF TROUGH TO THE WEST THAT WOULD ALLOW SUBTROPICAL MOISTURE TO MOVE NWD. WILL KEEP IN OUR POPS OVER THE WEEKEND UNTIL WE GET A BETTER FEEL FOR WHICH WAY WILL WORK OUT. THE ECMWF WOULD INDICATE A VERY ACTIVE WEEKEND OF THUNDERSTORMS WHILE THE GFS WOULD GENERALLY SAY DRY. LOOKING AT THE TWO MODELS ON THE HEMISPHERIC SCALE ITS HARD TO TELL WHY THE ECMWF DEVELOPS THE SECONDARY SWRN CANADA WAVE AND THE GFS DOES NOT. THEY ARE IN PRETTY GOOD AGREEMENT THROUGH 96 HOURS BUT THE ECWMF LEAVES BEHIND MORE ENERGY WHEN ITS MAIN OR FIRST UPPER LOW MOVES ACROSS SRN CANADA ON FRIDAY. THE POTENTIAL FORECAST DIFFERENCE IS HUGE AND WE WILL LOOK VERY CLOSELY AT THIS WITH THE NEXT FORECAST. && .AVIATION... A FRONT WILL WAFFLE OVER CENTRAL WYOMING TODAY AS A PACIFIC TROUGH APPROACHES WYOMING. THIS TROUGH WILL BRING INCREASED THUNDERSTORM COVERAGE TO JOHNSON AND NATRONA COUNTIES LATE THIS AFTERNOON AND EVENING. SOME OF THESE STORMS COULD BE QUITE STRONG/SEVERE...WITH LARGE HAIL...STRONG OUTFLOW WINDS AS WELL AS VERY HEAVY RAIN AND FREQUENT LIGHTNING. MVFR VSBYS AND SOME CIGS POSSIBLE WITHIN THE THUNDERSTORMS IN THESE AREAS. THE REMAINDER OF AREAS EAST OF THE DIVIDE AND THE NORTHWEST SHOULD SEE ISOLATED TO SCATTERED ACTIVITY WITH A SLIGHT CHANCE OF THEM BECOMING SEVERE. THE SOUTHWEST WILL SEE LIMITED ACTIVITY. && .FIRE WEATHER... A COLD FRONT WILL MOVE THROUGH THE FORECAST AREA TODAY...AIDING IN THE DEVELOPMENT OF SHOWERS AND THUNDERSTORMS. A HIGHLY UNSTABLE ENVIRONMENT IS ANTICIPATED TO DEVELOP ACROSS NATRONA AND JOHNSON COUNTIES...ALONG WITH THE BIG HORN BASIN THIS AFTERNOON. THIS ENVIRONMENT WILL ALLOW SOME THUNDERSTORMS TO POTENTIALLY BECOME SEVERE WITH LARGE HAIL...DAMAGING WINDS...AND FREQUENT LIGHTNING. SHOWERS AND THUNDERSTORMS ARE EXPECTED TO WEAKEN OVERNIGHT. RAISING TEMPERATURES AND GENERALLY LIGHT WINDS EXPECTED MONDAY AND TUESDAY AFTERNOON ACROSS THE AREA...WITH A FEW ISOLATED SHOWERS AND THUNDERSTORMS POSSIBLE ON MONDAY AND TUESDAY AFTERNOONS. && .RIW WATCHES/WARNINGS/ADVISORIES...NONE. && SHORT TERM...BRANHAM LONG TERM...SKRBAC AVIATION...TWB FIRE WEATHER...BRANHAM
Hazardous weather outlook, Jul 6, 2:43 PM MDT, 4 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE RIVERTON WY 243 PM MDT SUN JUL 6 2008 WYZ001>020-022>030-071101- ABSAROKA MOUNTAINS-BIGHORN MOUNTAINS SOUTHEAST- BIGHORN MOUNTAINS WEST-CASPER MOUNTAIN-CODY FOOTHILLS- EAST SWEETWATER COUNTY-FLAMING GORGE- GREEN MOUNTAINS AND RATTLESNAKE RANGE-JACKSON HOLE-LANDER FOOTHILLS- NATRONA COUNTY LOWER ELEVATIONS-NORTH BIG HORN BASIN- NORTHEAST JOHNSON COUNTY-OWL CREEK AND BRIDGER MOUNTAINS- ROCK SPRINGS AND GREEN RIVER-SALT RIVER AND WYOMING RANGES- SOUTH LINCOLN COUNTY-SOUTHEAST BIG HORN BASIN- SOUTHEAST JOHNSON COUNTY-SOUTHWEST BIG HORN BASIN-STAR VALLEY- TETON AND GROS VENTRE MOUNTAINS-UPPER GREEN RIVER BASIN- UPPER GREEN RIVER BASIN FOOTHILLS-UPPER WIND RIVER BASIN- WIND RIVER BASIN-WIND RIVER MOUNTAINS EAST-WIND RIVER MOUNTAINS WEST- YELLOWSTONE NATIONAL PARK- 243 PM MDT SUN JUL 6 2008 ...SEVERE THUNDERSTORM WATCH 660 IN EFFECT UNTIL 9 PM FOR BIG HORN... FREMONT...HOT SPRINGS...JOHNSON...NATRONA...PARK AND WASHAKIE COUNTIES... THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN AND CENTRAL WYOMING. .DAY ONE...TODAY AND TONIGHT SEVERE THUNDERSTORM WATCH 660 IN EFFECT UNTIL 9 PM FOR BIG HORN... FREMONT...HOT SPRINGS...JOHNSON...NATRONA...PARK AND WASHAKIE COUNTIES. ISOLATED SEVERE THUNDERSTORMS WITH LARGE HAIL....HEAVY DOWNPOURS ALONG WITH LOCAL FLASH FLOODING...AND DAMAGING WIND WILL BE LIKELY ACROSS MUCH OF CENTRAL WYOMING THIS AFTERNOON AND EVENING. PEOPLE LIVING IN THE COUNTIES AFFECTED BY THE SEVERE THUNDERSTORM WATCH SHOULD MONITOR THEIR LOCAL MEDIA OR NOAA ALL HAZARDS RADIO FOR THE POSSIBLE ISSUANCE OF WARNINGS. ISOLATED TO SCATTERED THUNDERSTORMS WILL ALSO AFFECT WESTERN WYOMING THROUGH THIS EVENING WITH THE MAIN HAZARDS OF SMALL PEA TO DIME-SIZED HAIL... OCCASIONAL CLOUD TO GROUND LIGHTNING AND STRONG WIND GUSTS NEAR 50 MPH. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THUNDERSTORMS MAY BE ON THE INCREASE ACROSS THE AREA NEXT WEEKEND BUT SIGNIFICANT UNCERTAINTY STILL EXISTS ON THE EVENTUAL EVOLUTION OF THIS WEATHER PATTERN. STAY TUNED EACH DAY AS WE FINE TUNE THIS POTENTIAL THUNDERSTORM THREAT NEXT WEEKEND. SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS REQUESTED ACROSS BIG HORN...FREMONT...HOT SPRINGS...JOHNSON....NATRONA...PARK AND WASHAKIE COUNTIES. PLEASE REPORT ANY SEVERE WEATHER...ALONG WITH INTENSE RAINFALL TO THE NATIONAL WEATHER SERVICE IMMEDIATELY. TEAM RIVERTON
In the hours before
Special weather statement, Jul 6, 12:04 PM MDT, 2 hours 43 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE RIVERTON WY 1204 PM MDT SUN JUL 6 2008 WYZ009-011-061900- BIGHORN MOUNTAINS SOUTHEAST-SOUTHEAST JOHNSON COUNTY- 1204 PM MDT SUN JUL 6 2008 ...SIGNIFICANT WEATHER ADVISORY FOR JOHNSON AND NATRONA COUNTIES... AT 1159 AM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 7 MILES WEST OF HOLE IN THE WALL...OR 20 MILES SOUTHEAST OF KAYCEE...MOVING NORTHEAST AT 6 MPH. PEA SIZE HAIL...AND WINDS AROUND 50 MPH ARE POSSIBLE WITH THIS STORM. RESIDENTS IN NORTHERN NATRONA AND SOUTHWESTERN JOHNSON COUNTIES... SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN. REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE OFFICE IN RIVERTON AT 1-800-211-1448. LAT...LON 4381 10698 4369 10665 4344 10690 4352 10712 TIME...MOT...LOC 1804Z 208DEG 5KT 4356 10695 CHURCH
Special weather statement, Jul 6, 2:01 PM MDT, 46 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE RIVERTON WY 201 PM MDT SUN JUL 6 2008 WYZ014-015-025-026-062100- UPPER GREEN RIVER BASIN-UPPER GREEN RIVER BASIN FOOTHILLS-WIND RIVER MOUNTAINS EAST-WIND RIVER MOUNTAINS WEST- 201 PM MDT SUN JUL 6 2008 ...SIGNIFICANT WEATHER ADVISORY FOR FREMONT AND SUBLETTE COUNTIES... AT 154 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR U.S. HWY 191 MILE MARKER 80...OR 20 MILES SOUTH OF PINEDALE...MOVING EAST AT 22 MPH. HALF INCH HAIL...AND WINDS AROUND 50 MPH ARE POSSIBLE WITH THIS STORM. RESIDENTS IN CENTRAL FREMONT AND EASTERN SUBLETTE COUNTIES... INCLUDING THE LOCATIONS OF U.S. HWY 191 MILE MARKER 80...HWY JCT 191 AND 351...BIG SANDY AND BIG SANDY OPENING...SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM MDT SUNDAY EVENING FOR NORTHWESTERN WYOMING. REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE OFFICE IN RIVERTON AT 1-800-211-1448. LAT...LON 4283 10909 4256 10902 4250 10977 4268 10981 TIME...MOT...LOC 2001Z 259DEG 19KT 4261 10967 T. BAKER
Special weather statement, Jul 6, 2:09 PM MDT, 38 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE RIVERTON WY 209 PM MDT SUN JUL 6 2008 WYZ026-028-062115- ROCK SPRINGS AND GREEN RIVER-UPPER GREEN RIVER BASIN- 209 PM MDT SUN JUL 6 2008 ...SIGNIFICANT WEATHER ADVISORY FOR SWEETWATER COUNTY... AT 200 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR JCT I80 AND HWY 30...OR 23 MILES NORTHEAST OF LYMAN...MOVING NORTHEAST AT 26 MPH. PEA SIZE HAIL...AND WINDS AROUND 50 MPH ARE POSSIBLE WITH THIS STORM. RAINFALL AMOUNTS AROUND ONE-HALF INCH ARE POSSIBLE WITH THIS STORM. RESIDENTS IN WESTERN SWEETWATER COUNTY...INCLUDING THE LOCATIONS OF JCT I80 AND HWY 30...I80 EXIT 68 AND STATE HWY 372 MILE MARKER 10... SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN. REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE OFFICE IN RIVERTON AT 1-800-211-1448. LAT...LON 4144 10989 4157 11006 4195 10962 4177 10939 TIME...MOT...LOC 2009Z 225DEG 23KT 4157 10989 T. BAKER
Special weather statement, Jul 6, 2:19 PM MDT, 28 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE RIVERTON WY 219 PM MDT SUN JUL 6 2008 WYZ001-062200- YELLOWSTONE NATIONAL PARK- 219 PM MDT SUN JUL 6 2008 THUNDERSTORMS WILL INCREASE FROM THE WEST ENTRANCE ACROSS THE NORTHERN HALF OF THE PARK THROUGH 4 PM. THESE STORMS WILL MAINLY TRACK ALONG AND NORTH OF MADISON...NORRIS AND CANYON JUNCTIONS AFFECTING THE MAMMOTH HOT SPRINGS AREA. THE MAIN HAZARDS WITH THESE STORMS THIS AFTERNOON WILL BE OCCASIONAL CLOUD TO GROUND LIGHTNING...PEA TO DIME-SIZED HAIL AND HEAVY DOWNPOURS. PEOPLE IN YELLOWSTONE PARK SHOULD BE PREPARED TO SEEK NEARBY SHELTER THIS AFTERNOON. IF YOU CAN HEAR THUNDER...IT IS TIME TO SEEK SHELTER. AEM
Special weather statement, Jul 6, 2:37 PM MDT, 10 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE RIVERTON WY 237 PM MDT SUN JUL 6 2008 WYZ030-062300- EAST SWEETWATER COUNTY- 237 PM MDT SUN JUL 6 2008 NUMEROUS THUNDERSTORMS WILL CONTINUE OVER SOUTHERN SWEETWATER COUNTY...MAINLY SOUTH OF I 80. HOWEVER...SOME OF THESE STORMS WILL CROSS THE INTERSTATE IN THE VICINITY OF WAMSUTTER THROUGH 5 PM. EXPECT GUTSY WINDS TO 45 MPH...HEAVY RAIN AND FREQUENT LIGHTNING. TWB
The office that day
Everything else NWS Riverton, WY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 5, 6:33 PM MDT | Special Weather Statement | RIW | Johnson | 42 min |
| Jul 6, 12:04 PM MDT | Special Weather Statement | RIW | Johnson | 56 min |
| Jul 6, 1:19 PM MDT | Flash Flood Warning | RIW | Johnson, Natrona, Washakie | 86 min |
| Jul 6, 1:23 PM MDT | Severe Thunderstorm Warning | RIW | Hot Springs | 67 min |
| Jul 6, 1:27 PM MDT | Severe Thunderstorm Warning | RIW | Hot Springs, Park, Washakie | 36 min |
| Jul 6, 1:38 PM MDT | Severe Thunderstorm Warning | RIW | Johnson | 23 min |
| Jul 6, 1:51 PM MDT | Severe Thunderstorm Warning | RIW | Sweetwater | 39 min |
| Jul 6, 2:01 PM MDT | Special Weather Statement | RIW | Sublette | 59 min |
| Jul 6, 2:08 PM MDT | Severe Thunderstorm Warning | RIW | Johnson | 52 min |
| Jul 6, 2:09 PM MDT | Special Weather Statement | RIW | 66 min | |
| Jul 6, 2:30 PM MDT | Severe Thunderstorm Warning | RIW | Fremont, Hot Springs | 45 min |
| Jul 6, 2:44 PM MDT | Severe Thunderstorm Warning | RIW | Johnson, Natrona | 46 min |
| Jul 6, 2:59 PM MDT | Severe Thunderstorm Warning | RIW | Fremont, Hot Springs, Washakie | 46 min |
| Jul 6, 2:59 PM MDT | Severe Thunderstorm Warning | RIW | Johnson | 46 min |
| Jul 6, 3:06 PM MDT | Severe Thunderstorm Warning | RIW | Hot Springs | 39 min |
| Jul 6, 3:19 PM MDT | Severe Thunderstorm Warning | RIW | Natrona | 26 min |
| Jul 6, 3:41 PM MDT | Severe Thunderstorm Warning | RIW | Fremont, Natrona | 27 min |
| Jul 6, 3:47 PM MDT | Severe Thunderstorm Warning | RIW | Washakie | 43 min |
| Jul 6, 3:49 PM MDT | Severe Thunderstorm Warning | RIW | Johnson | 56 min |
| Jul 6, 3:56 PM MDT | Severe Thunderstorm Warning | RIW | Johnson, Natrona | 64 min |
| Jul 6, 4:11 PM MDT | Severe Thunderstorm Warning | RIW | Fremont | 49 min |
| Jul 6, 4:21 PM MDT | Severe Thunderstorm Warning | RIW | Natrona | 54 min |
| Jul 6, 4:47 PM MDT | Severe Thunderstorm Warning | RIW | Fremont | 43 min |
| Jul 6, 4:59 PM MDT | Severe Thunderstorm Warning | RIW | Fremont | 46 min |
| Jul 6, 5:04 PM MDT | Severe Thunderstorm Warning | RIW | Natrona | 41 min |
| Jul 6, 5:13 PM MDT | Severe Thunderstorm Warning | RIW | Fremont, Natrona | 47 min |
Nearby
Flash Flood Warnings in Wyoming, 2008Every flash flood warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.